RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 3, Pages 107–112 (Mi mz3056)  

This article is cited in 3 scientific papers (total in 3 papers)

Solvability of a certain inverse problem for a parabolic equation in a Hölder class

L. G. Orlovskii

Moscow Engineering Physics Institute (State University)

Full text: PDF file (602 kB)

English version:
Mathematical Notes, 1991, 50:3, 952–956

Bibliographic databases:

UDC: 517.95
Received: 18.10.1989

Citation: L. G. Orlovskii, “Solvability of a certain inverse problem for a parabolic equation in a Hölder class”, Mat. Zametki, 50:3 (1991), 107–112; Math. Notes, 50:3 (1991), 952–956

Citation in format AMSBIB
\Bibitem{Orl91}
\by L.~G.~Orlovskii
\paper Solvability of a certain inverse problem for a parabolic equation in a H\"older class
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 3
\pages 107--112
\mathnet{http://mi.mathnet.ru/mz3056}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1162020}
\zmath{https://zbmath.org/?q=an:0781.35072|0754.35186}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 3
\pages 952--956
\crossref{https://doi.org/10.1007/BF01156141}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HY49500014}


Linking options:
  • http://mi.mathnet.ru/eng/mz3056
  • http://mi.mathnet.ru/eng/mz/v50/i3/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Keblikas, K. Pileckas, “Existence of a nonstationary Poiseuille solution”, Siberian Math. J., 46:3 (2005), 514–526  mathnet  crossref  mathscinet  zmath  isi  elib
    2. K. Pileckas, “On the behavior of a nonstationary Poiseuille solution as $t\to\infty$”, Siberian Math. J., 46:4 (2005), 707–716  mathnet  crossref  mathscinet  zmath  isi
    3. Dinh Nho Hao Bui Viet Huong Nguyen Thi Ngoc Oanh Phan Xuan Thanh, “Determination of a term in the right-hand side of parabolic equations”, J. Comput. Appl. Math., 309 (2017), 28–43  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:125
    Full text:65
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020